# SDR USAA960624

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lwr Wing
- Part time: 74,698 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-2 CHECK, FOUND .5 INCH CRACK LOWER WING SKIN PLATE DOUBLER AT LOWER WING ACCESS PLATE 1456A DOUBLER.  INSTALLED DOUBLERS PER SRM 57-03 FIG 29A AND EA 33614.  (M)
